Advances in Pure Mathematics

Vol.5 No.4(2015), Paper ID 54899, 4 pages

DOI:10.4236/apm.2015.54022

 

On Co-Primarily Packed Modules

 

Lamis J. M. Abulebda

 

Abu Dhabi University, Abu Dhabi, UAE

 

Copyright © 2015 Lamis J. M. Abulebda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abulebda, L. (2015) On Co-Primarily Packed Modules. Advances in Pure Mathematics, 5, 208-211. doi: 10.4236/apm.2015.54022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.